# SDR DALA2014071404094

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 31,935 hours, 16,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BETWEEN FRAMES 66-68.  REPLACED LOWER SILL IAW SRM 51-72-11 AND DWG D53480505.
